Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking Lexapro for 4 months and since the 2nd week I slowly started getting a skin rash. I kept hoping it would pass and got some cream from doctor. I do have very mild case of rosacea which flared up as well but that has calmed down. Now, any kind of moisturizer I put on my face stings badly. Even vaseline stings and then my whole face turns red. The redness does calm down but this happens every night and every morning when I put moisturizers on my face. Also, my skin has gotten so very dry that I must moisturize. I've tried several moisturizers for sensitive skin, for extra dry sensitive skin, for dry skin with rosacea etc,...... My face is always itchy too. Its almost as if I'd had a sunburn but the redness had gone but the dryness and itchiness are there.

Karen

Loading...

It sounds like the Lexapro may not be a good choice or you. Has the rash gotten worse since you started taking the Lexapro? I just wondered if the timing was the same. It sounds like it. There are other options for depression and anxiety. Talk with your doctor. Does the Lexapro help with the depression? Do you think it's worth the symptoms? I would be surprised if there aren't other choices for you. If you want to try something else, consult with your doctor before you stop taking what he has prescribed. Please let me know what you decide and how it is going for you. Good luck!
Reply

Loading...